# SDR DALA2016120509553

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 75,064 hours, 9,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LE SLAT HAS A PUNCTURE APPROXIMATELY .5 INCHES IN DIAMETER ON UPPER SURFACE.  REPAIRED IAW SRM 57-43-02 FIG 201 REPAIR 2.
